# SDR SWAA2023080986373

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 2,379 hours, 1,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE DOES NOT OPERATE AND WILL EXPIRE WITHIN 90 DAYS<[01] REMOVED AND REPLACED AFT GALLEY MEGAPHONE BATTERIES. VERIFIED NORMAL OPERATION. 25-64-00 REPLACED INSPECTION STICKER TO REFLECT NEW 'NEXT INSPECTION DUE DATE' AS AUG 2024
